JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PROVING UNIFIED COMMON FIXED POINT THEOREMS VIA COMMON PROPERTY (E-A) IN SYMMETRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PROVING UNIFIED COMMON FIXED POINT THEOREMS VIA COMMON PROPERTY (E-A) IN SYMMETRIC SPACES
Soliman, Ahmed Hussein; Imdad, Mohammad; Hasan, Mohammad;
  PDF(new window)
 Abstract
A metrical common fixed point theorem proved for a pair of self mappings due to Sastry and Murthy ([16]) is extended to symmetric spaces which in turn unifies certain fixed point theorems due to Pant ([13]) and Cho et al. ([4]) besides deriving some related results. Some illustrative examples to highlight the realized improvements are also furnished.
 Keywords
compatible mappings;non-compatible mappings;partially commuting mappings;R-weakly commuting mappings;tangential mappings;Lipschitz mapping;coincidence point and fixed point;
 Language
English
 Cited by
1.
ABSORBING PAIRS FACILITATING COMMON FIXED POINT THEOREMS FOR LIPSCHITZIAN TYPE MAPPINGS IN SYMMETRIC SPACES,;;;

대한수학회논문집, 2012. vol.27. 2, pp.385-397 crossref(new window)
1.
ABSORBING PAIRS FACILITATING COMMON FIXED POINT THEOREMS FOR LIPSCHITZIAN TYPE MAPPINGS IN SYMMETRIC SPACES, Communications of the Korean Mathematical Society, 2012, 27, 2, 385  crossref(new windwow)
2.
Some Nonunique Common Fixed Point Theorems in Symmetric Spaces through Property, International Journal of Mathematics and Mathematical Sciences, 2013, 2013, 1  crossref(new windwow)
3.
Some Integral Type Fixed Point Theorems for Non-Self-Mappings Satisfying Generalized(ψ,φ)-Weak Contractive Conditions in Symmetric Spaces, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002), no. 1, 181–188. crossref(new window)

2.
A. Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 322 (2006), no. 2, 796–802. crossref(new window)

3.
D. K. Burke, Cauchy sequences in semimetric spaces, Proc. Amer. Math. Soc. 33 (1972), 161–164.

4.
S. H. Cho, G. Y. Lee, and J. S. Bae, On coincidence and fixed-point theorems in symmetric spaces, Fixed Point Theory Appl. 2008 (2008), Art. ID 562130, 9 pp. crossref(new window)

5.
F. Galvin and S. D. Shore, Completeness in semimetric spaces, Pacific J. Math. 113 (1984), no. 1, 67–75.

6.
[6] T. L. Hics and B. E. Rhoades, Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear Anal. 36 (1999), no. 3, Ser. A: Theory Methods, 331–344. crossref(new window)

7.
M. Imdad, J. Ali, and L. Khan, Coincidence and fixed points in symmetric spaces under strict contractions, J. Math. Anal. Appl. 320 (2006), no. 1, 352–360. crossref(new window)

8.
G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771–779.

9.
G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci. 4 (1996), no. 2, 199–215.

10.
G. Jungck and B. E. Rhoades, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory 7 (2006), no. 2, 287–296.

11.
Y. Liu, J. Wu, and Z. Li, Common fixed points of single-valued and multivalued maps, Int. J. Math. Math. Sci. 2005 (2005), no. 19, 3045–3055. crossref(new window)

12.
R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 436–440.

13.
R. P. Pant, Common fixed points of Lipschitz type mapping pairs, J. Math. Anal. Appl. 240 (1999), no. 1, 280–283.

14.
V. Pant, Common fixed points under Lipschitz type condition, Bull. Korean Math. Soc. 45 (2008), no. 3, 467–475.

15.
R. P. Pant and V. Pant, Common fixed points under strict contractive conditions, J. Math. Anal. Appl. 248 (2000), no. 1, 327–332. crossref(new window)

16.
K. P. R. Sastry and I. S. R. Krishna Murthy, Common fixed points of two partially commuting tangential selfmaps on a metric space, J. Math. Anal. Appl. 250 (2000), no. 2, 731–734.

17.
W. A. Wilson, On semi-metric spaces, Amer. J. Math. 53 (1931), no. 2, 361–373.